# SDR SWIA202052809

- Difficulty date: August 19, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE IN EXTERNAL FUSELAGE SKIN FWD OF CIRCUMFERENTIAL JOINT AT FS 977 AND STGR 27.  C-CHECK RO 9/27/2020.  BLENDED OUT CHAFE, FOUND TO BE OUT OF LIMITS, REQUESTED ENGINEERING.  COMPLIED WITH MHIRJ REO.  RESTORED FINISH IAW CRJ700 SRM.  ALL STEPS OF THE REO COMPLIED WITH.
